Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 21, 2014, 5:13 PM EDT for Monroe County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2014, 5:13 PM EDT (21:13 UTC)
- Expired
- Jul 21, 2014, 6:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
County Monroe County, GA
The radar
The Robins AFB radar (KJGX), 63 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 745 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 536 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
592
WWUS82 KFFC 212113
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT MON JUL 21 2014
GAZ059-071-072-212200-
513 PM EDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MONROE...JONES AND
JASPER COUNTIES UNTIL 600 PM EDT...
AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BERNER TO 5 MILES EAST OF JARRELL
PLANTATION...MOVING NORTH AT 5 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
MONROE...JONES AND JASPER COUNTIES...INCLUDING AREAS AROUND JARRELL
PLANTATION...JULIETTE AND BERNER. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.
&&
LAT...LON 3318 8385 3314 8361 3303 8363 3308 8389
TIME...MOT...LOC 2114Z 186DEG 3KT 3311 8387 3309 8377
3308 8364
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 21, 3:46 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jul 21, 3:46 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 346 PM EDT MON JUL 21 2014 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... AN UPPER LOW PRESSURE SYSTEM CURRENTLY SPINNING OVER ALABAMA IS PROGGD BY MODELS TO SLOWLY RETROGRADE WSW OVER SOUTH LA/MS/AL BY EARLY TUESDAY... WHERE IT CONTINUES TO SPIN THROUGH TUESDAY NIGHT. AS A RESULT... THE STATE REMAINS ON THE MOIST AND ACTIVE EAST SIDE WHERE MODELS AGREE ON A SERIES OF WEAK VORT LOBES TRAVERSING AROUND THE LOW THROUGH THE FORECAST PERIOD. WITH LITTLE CHANGE IN AIRMASS... WILL LEAN TOWARD PERSISTENCE AND EXPECT SCATTERED TO NUMEROUS AFTERNOON AND EVENING CONVECTION...WITH SCATTERED TO ISOLATED CONVECTION OVERNIGHT. THE MAIN THUNDERSTORM THREAT WILL LIKELY REMAIN SOUTH OF THE I-20 CORRIDOR WEST OF ATLANTA... AND SOUTH OF THE I-85 CORRIDOR EAST OF ATLANTA THROUGH THIS EVENING... AND AGAIN ON TUESDAY. EXPECT SPOTTY SHOWERS AND PATCHES OF LIGHT RAIN/DRIZZLE EACH NIGHT. SPC IS SHOWING ONLY A GENERAL THUNDER OUTLOOK FOR THE AREA THROUGH TUESDAY NIGHT... AND THIS LOOKS REASONABLE WITH VERY LITTLE WIND SHEAR OR FORCING. THEREFORE... NO SEVERE STORMS ARE EXPECTED. THE GREATER CONCERN CONTINUES TO BE LOCALLY HEAVY RAIN AS TRAINING SHOWERS/THUNDERSTORMS OVER AN ALREADY WET GROUND COULD QUICKLY PRODUCE VERY HEAVY RAIN AND LOCALIZED FLOODING. ALTHOUGH ISOLATED THUNDERSTORMS ARE POSSIBLE OVERNIGHT... THE GREATER THUNDERSTORM THREAT SHOULD DIMINISH BY 11 PM EACH EVENING. AS FOR TEMPS...THE PERSISTENT MOIST TROPICAL AIRMASS WITH AMPLE CLOUDS AND INCREASED RAIN POTENTIAL WILL WARRANT LEANING TOWARD PERSISTENCE FOR LOWS TONIGHT AND HIGHS AGAIN ON TUESDAY. MAY SEE SOME SLIGHTLY COOLER LOWS TUESDAY NIGHT AS HIGH PRESSURE TRIES TO BUILD IN FROM THE EAST AS THE LOW PRESSURE SYSTEM SPINS OVER LOWER LA. 39 .LONG TERM /WEDNESDAY THROUGH MONDAY/... NO CHANGES MADE TO THE EXTENDED FORECAST. GENERALLY ABOVE NORMAL RAIN CHANCES CONTINUE INTO THE EXTENDED PERIOD AS ACTIVE WEATHER PATTERN CONTINUES. MODELS STILL KEEP HIGH PRESSURE RIDGE AT BAY...CENTERED OVER THE SOUTH CENTRAL U.S. BY LATE TUESDAY. MODEL CONSENSUS HAS UPPER LEVEL LOW CENTERED OVER THE NORTHERN GULF OF MEXICO STATES AT THIS TIME...KEEPING AMPLE MOISTURE ACROSS GEORGIA AND THE CAROLINAS. LITTLE CHANGE IS EXPECTED IN THE MOISTURE POSITION OVER THE STATE TUESDAY NIGHT INTO THURSDAY MORNING...WITH GOOD CHANCE POPS OR HIGHER EACH AFTERNOON. THURSDAY ANOTHER FRONT PUSHES INTO THE REGION...TRIGGERING ADDITIONAL RAINFALL. NORTHWEST FLOW PREVAILS INTO THE WEEKEND WITH MODELS SUGGESTING THE ACTIVE PATTERN WILL USHER SEVERAL DISTURBANCES ACROSS THE AREA. THERE IS SOME DISAGREEMENT BETWEEN THE GFS AND ECMWF ON TIMING...ESPECIALLY INTO EARLY NEXT WEEK...AND HAVE GENERALLY KEPT POPS LOW IN THE OVERNIGHT PERIODS...AND INTO THE GOOD CHANCE CATEGORY EACH DAY. HAVE CONTINUED TO HIGHLIGHT THE AFTERNOON PERIODS WITH THE BEST POTENTIAL FOR SHOWERS AND THUNDERSTORMS WITH THE DIURNAL ENHANCEMENT OF THE CONVECTION. ADVERTISED INSTABILITIES STILL LOOK TO SUPPORT STRONG TO POTENTIALLY BRIEF SEVERE STORMS EACH AFTERNOON...BUT ON THE WHOLE STILL EXPECT THE MAJORITY TO BE SUB- SEVERE WITH THE MAIN CONCERN BEING HEAVY RAINFALL. PWS CONTINUE TO BE HIGH /WELL ABOVE NORMAL FOR THIS TIME OF YEAR/ AND LOCALIZED HEAVY RAINFALL AMOUNTS CAN BE EXPECTED...PARTICULARLY OVER AREAS WHERE STORMS HAVE LITTLE MOVEMENT...OR WHERE STORMS MAY TRAIN OVER THE SAME LOCATION. THINKING IS STILL THAT THE FLASH FLOOD RISK IS ISOLATED/LOCALIZED...AND HAVE NOT ISSUED ANY KIND OF WATCH AT THIS TIME. GENERALLY NORMAL TO SLIGHTLY BELOW NORMAL HIGH TEMPERATURES CONTINUE TO LOOK APPROPRIATE FOR THE WEEK GIVEN THE EXTENDED PERIODS OF AMPLE CLOUD COVER AND CONVECTION WHICH WILL LIMIT INSOLATION. 31/01 && .AVIATION... 18Z UPDATE... UPPER LOW MEANDERING OVER NORTH AL/MS WILL HOLD TAF SITES DEEP IN A WARM/MOIST/UNSTABLE AIRMASS. WITH LITTLE CHANGE EXPECTED... WILL LEAN CLOSE TO PERSISTENCE THRU THE TAF PERIOD. CURRENT VFR CIGS WILL PREVAIL EACH AFTERNOON WITH TEMPO -TSRA AND MVFR CIGS EXPECTED THIS AFTERNOON AND AGAIN TUE AFTERNOON. LIFR/IFR CIGS WILL RETURN TONIGHT WITH PATCHY 2-4SM -DZ/BR PROBABLE. WINDS WILL DANCE BETWEEN SSW AND SSE THIS AFTN...THEN BACK MORE EAST TONIGHT AND REMAIN MAINLY SSE ON TUE. SPEEDS OF 7KTS OR LESS ARE EXPECTED. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE IN ALL ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 84 70 91 / 50 60 50 30 ATLANTA 72 84 70 88 / 50 50 40 30 BLAIRSVILLE 68 80 64 83 / 50 60 50 40 CARTERSVILLE 71 85 69 89 / 50 50 50 30 COLUMBUS 72 87 72 92 / 50 50 40 30 GAINESVILLE 70 82 69 87 / 50 60 50 40 MACON 72 86 70 91 / 50 50 40 30 ROME 71 87 70 90 / 50 50 50 40 PEACHTREE CITY 71 84 69 89 / 50 50 40 30 VIDALIA 73 87 73 93 / 50 60 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....01 AVIATION...39
Hazardous weather outlook, Jul 21, 10:56 AM EDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1056 AM EDT MON JUL 21 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221500- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1056 AM EDT MON JUL 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. DISCUSSION... WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO CONTINUE TODAY AS A STRONG STORM SYSTEM REMAINS ACROSS THE AREA. THE MAIN CONCERN IS LOCALLY HEAVY RAINFALL...AND AREAS THAT HAVE SLOW MOVING STORMS...OR WHERE STORMS TRAIN OVER THE SAME LOCATION...FLASH FLOODING MAY BE A CONCERN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A WET WEEK IS EXPECTED...WITH GENERALLY SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS THROUGH SATURDAY. ISOLATED STRONG TO BRIEFLY SEVERE STORMS CANNOT BE RULED OUT...PARTICULARLY THROUGH THURSDAY...BUT THE MAIN THREAT WILL CONTINUE TO BE LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 21, 4:08 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 408 PM EDT MON JUL 21 2014 GAZ014-212045- 408 PM EDT MON JUL 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN DAWSON COUNTY UNTIL 445 PM EDT... AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DOUGHERTY THE THUNDERSTORM WAS NEARLY STATIONARY. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS DAWSON COUNTY...INCLUDING AREAS AROUND LUMPKIN AND DOUGHERTY. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING. && LAT...LON 3440 8415 3440 8400 3433 8401 3434 8416 TIME...MOT...LOC 2009Z 197DEG 2KT 3436 8409
Special weather statement, Jul 21, 4:12 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 412 PM EDT MON JUL 21 2014 GAZ097-109>111-212100- 412 PM EDT MON JUL 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND LIGHTNING IN WHEELER...TELFAIR...LAURENS AND DODGE COUNTIES UNTIL 500 PM EDT... AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ACHORD...MOVING NORTH AT 10 MPH. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS WHEELER...TELFAIR...LAURENS AND DODGE COUNTIES...INCLUDING AREAS AROUND HELENA...ACHORD...CHAUNCEY...LITTLE OCMULGEE STATE PARK AND JAY BIRD SPRINGS. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING. && LAT...LON 3227 8304 3221 8281 3204 8292 3210 8308 TIME...MOT...LOC 2012Z 198DEG 8KT 3211 8298
Special weather statement, Jul 21, 4:43 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 443 PM EDT MON JUL 21 2014 GAZ074-212130- 443 PM EDT MON JUL 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND LIGHTNING IN WASHINGTON COUNTY UNTIL 530 PM EDT... AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SANDERSVILLE...MOVING NORTHWEST AT 5 MPH. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS WASHINGTON COUNTY...INCLUDING AREAS AROUND TENNILLE...DAVISBORO... DOWNS...SANDERSVILLE...WARTHEN AND DEEPSTEP. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING. && LAT...LON 3303 8300 3321 8278 3299 8257 3285 8278 TIME...MOT...LOC 2043Z 140DEG 3KT 3297 8275
Special weather statement, Jul 21, 4:46 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
446 PM EDT MON JUL 21 2014
GAZ019-030-212130-
446 PM EDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN POLK AND FLOYD
COUNTIES UNTIL 530 PM EDT...
AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SHANNON TO CEDARTOWN THE LINE OF
THUNDERSTORMS WERE NEARLY STATIONARY.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
POLK AND FLOYD COUNTIES...INCLUDING AREAS AROUND ETNA...CAVE
SPRING...ROME...ARMUCHEE...LINDALE...CEDARTOWN...SHANNON AND PINSON.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3420 8531 3441 8520 3436 8502 3420 8509
3391 8532 3399 8542 3404 8542
TIME...MOT...LOC 2046Z 266DEG 1KT 3433 8512 3420 8517
3401 8533Special weather statement, Jul 21, 4:57 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EDT MON JUL 21 2014
GAZ041-212130-
457 PM EDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN HARALSON COUNTY
UNTIL 530 PM EDT...
AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TALLAPOOSA...THAT WAS NEARLY STATIONARY.
MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
HARALSON COUNTY...INCLUDING AREAS AROUND TALLAPOOSA. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3381 8536 3379 8524 3367 8532 3368 8535
3370 8536 3374 8536
TIME...MOT...LOC 2057Z 296DEG 4KT 3373 8532Special weather statement, Jul 21, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT MON JUL 21 2014
GAZ059-071-072-212200-
513 PM EDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MONROE...JONES AND
JASPER COUNTIES UNTIL 600 PM EDT...
AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BERNER TO 5 MILES EAST OF JARRELL
PLANTATION...MOVING NORTH AT 5 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
MONROE...JONES AND JASPER COUNTIES...INCLUDING AREAS AROUND JARRELL
PLANTATION...JULIETTE AND BERNER. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.
&&
LAT...LON 3318 8385 3314 8361 3303 8363 3308 8389
TIME...MOT...LOC 2114Z 186DEG 3KT 3311 8387 3309 8377
3308 8364The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 9:06 PM EDT | Special Weather Statement | FFC | Heard, Meriwether, Troup | 54 min |
| Jul 20, 9:20 PM EDT | Flash Flood Warning | FFC | Coweta, Heard, Troup | 6 hr |
| Jul 21, 8:58 AM EDT | Special Weather Statement | FFC | Cherokee | 32 min |
| Jul 21, 12:51 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 54 min |
| Jul 21, 1:45 PM EDT | Special Weather Statement | FFC | Chattahoochee | 45 min |
| Jul 21, 3:32 PM EDT | Special Weather Statement | FFC | Telfair | 43 min |
| Jul 21, 3:35 PM EDT | Special Weather Statement | FFC | Dawson | 25 min |
| Jul 21, 3:51 PM EDT | Special Weather Statement | FFC | Haralson | 39 min |
| Jul 21, 3:58 PM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| Jul 21, 4:01 PM EDT | Special Weather Statement | FFC | Jasper | 44 min |
| Jul 21, 4:08 PM EDT | Special Weather Statement | FFC | Dawson | 37 min |
| Jul 21, 4:12 PM EDT | Special Weather Statement | FFC | Wheeler | 48 min |
| Jul 21, 4:43 PM EDT | Special Weather Statement | FFC | Washington | 47 min |
| Jul 21, 4:46 PM EDT | Special Weather Statement | FFC | Floyd | 44 min |
| Jul 21, 4:57 PM EDT | Special Weather Statement | FFC | Haralson | 33 min |
| Jul 21, 5:27 PM EDT | Special Weather Statement | FFC | Polk | 33 min |
| Jul 21, 5:30 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 45 min |
| Jul 21, 5:58 PM EDT | Special Weather Statement | FFC | Polk | 32 min |
| Jul 21, 6:15 PM EDT | Special Weather Statement | FFC | Jefferson | 45 min |
| Jul 21, 7:00 PM EDT | Special Weather Statement | FFC | Emanuel | 45 min |
| Jul 21, 7:42 PM EDT | Special Weather Statement | FFC | Emanuel, Jefferson | 48 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.